MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; SURGEONS GLOVES

MEDLINE INDUSTRIES, INC. MEDLINE; SURGEONS GLOVES
Model Number AVT0685
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Concern reported by the surgeon about the inferior quality of the new surgical gloves that are being provided.Per surgeon'r report, the new required surgical gloves do not function appropriately.They slide down on the forearms allowing strikethrough of patient blood directly onto the skin of the surgeon's distal forearms.In addition, they are slippery and interfere with tactility and sizes are inconsistent.The fingertips stretch out and become loose while other portions of the glove do not, making for a very poor surgical experience.These gloves are not up to the quality needed for patient care and safety of both patients and or staff and surgeons.

Brand Name
MEDLINE
Common Device Name
SURGEONS GLOVES
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key25110839
Report Number25110839
Device Sequence Number10249358
Product Code KGO
UDI-Device Identifier10197344099818
UDI-Public(01)10197344099818
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
Report Date (Section F) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAVT0685
Device Catalogue NumberAVT0685
Device Lot Number4053465285
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/29/2026